# SDR AALA202101249001

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 18,173 hours, 8,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT FLIGHT ATTENDANT FLASHLIGHT DOES NOT FLASH GREEN OR RED.  REMOVED AND REPLACED FLASHLIGHT, PER AMM 25-65-00.
